Home » Frequently asked Questions on Health » Am I experiencing rib pain due to asthma?

Am I experiencing rib pain due to asthma?

Q: I am a 29 years old male suffering from asthma. I am using an inhaler named Formonide-400 with nebulizers for the last three years. Now, I am experiencing pain at the back of my ribs. I use the inhaler with none of the supportive medicines like anti-allergics or anti-biotics. Am I experiencing rib pain due to asthma?

A:As you may know treatment of asthma involves avoiding the triggers. You should try and identify if there are any clear triggers. If you have throat irritation it may be from sinus drainage and this may need to be treated. You can speak with your main medical doctor or see an ENT specialist for this. The inhaler you are using treats the inflammation in asthma and also has a bronchodilator, which opens up the air passages. However you should also have a short acting inhaler like albuterol to use when you have shortness of breath. You should also rinse your mouth after using the Formonide. You may want to discuss with your doctor about just using inhalers instead of nebulizers with the same kind of drugs that are in Formonide. Also monitoring your peak flow using a peak flow meter can help you assess how your breathing is doing. The back pain may not be from this and you should have your doctor examine you and consider a chest x-ray.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------